# SDR SWAA2022072922424

- Difficulty date: June 24, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF HAS ELONGATED HOLES / [01] REPLACE FLOOR PANEL 140 DF AS PER B737-700 AMM 25-52-01-201.;[02] VERIFIED STEP 1
